# SDR IPXA2023112475686

- Difficulty date: November 7, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,181 hours, 25,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT : EXISTING FRAME REPAIR FOUND AT AFT CARGO COMPARTMENT STA 1240 R/H. VERIFIED ALL WORK ACCOMPLISHED IAW EO-87166-REQ1 AND VTMAE EA 757-5360-27-A3424 REV. JOB COMPLETE. AUDIT COMPLETE. REVIEWED
